# SDR 07FDEA02818

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0413509
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DEEP WEAR ON SEAT TRACK AT STA 1497, X=-47 CUT DAMAGED SECTION OF SEAT TRACK FROM STA 1491 TO 1531.  FABRICATED AND INSTALLED NEW SECTION REPAIR AND SPLICE IAW SRM 53-70-00 FIG 1 VOL 1.
